# SDR SIMA2020030521005

- Difficulty date: February 21, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 37,784 hours, 32,629 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 14566044603
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE "L" ANGLE AT WING ROOT IS CRACKED, ANGLE SUPPORT FOR 193EL.-C/A-REMOVED AND REPLACED LT WING UPPER SURFACE L ANGLE AT WING ROOT IAW SRM 51-40-02. REF E778729 FOR LEAK CHECK.
